Actually - joint pain or inflamation does not do this reaction justice! This was over the top pain! Last night was one of the worst I have ever experienced and I have gone through lots.
I also have liver complications and so most pain meds including any anti-inflammatory - ibuprofen, ASA, are out and I am allowed 2 tylenol a day (whoopy!). So on Monday my Dr. moved to the narcotics and last night oxy did not touch the pain. It appears to be a reaction to the remicade that gets worse in the evening and by nightfall, I can't walk, it is in both knees, ancles, my ribs (hurts to breathe), and shoulders. Ouch! My parenting is not very good right now and I hate putting my daughter through this.
I should mention that prednisone changes me into a homicidal maniac! (or Mr. Magoo as my Dr. calls it). Maybe could tolerate a very small dose?
1) What helped? nothing I have tried has even taken the edge off...
2) If you had this, how long did it last for? My last infusion of Remicade was on Dec. 7th... Please tell me there is an end to this!
I am new and will create a summary - not sure yet what to include...